# SDR AALA20130304010

- Difficulty date: February 28, 2013
- Submitted: March 6, 2013
- Operation: Air carrier
- Aircraft: N770AN
- Make and model: Boeing 777223
- Aircraft serial: 29578
- Aircraft time: 56,943 hours, 7,386 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT NUMBER 3 DOOR FORWARD ESCAPE PATH LIGHT INOPERATIVE.  REPLACED LAMP FOR LEFT NUMBER 3 DOOR FORWARD ESCAPE PATH LIGHT.  OPS CHECK NORMAL.
